Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 422, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 10, 2017, 7:38 PM CDT for Nowata County, Rogers County, Washington County, Oklahoma. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2017, 7:38 PM CDT (00:38 UTC)
- Expired
- Aug 10, 2017, 8:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Nowata County, OK, Rogers County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 57 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 7:55 PM CDT | TSTM WND DMG | 5 W Nowata, OK | LARGE TREE UPROOTED. REPORT RECEIVED VIA BROADCAST MEDIA SOCIAL MEDIA ACCOUNT. TIME ESTIMATED VIA RADAR. |
| Aug 10, 8:00 PM CDT | HAIL 2 | Watova, OK | PHOTO SEEN ON SOCIAL MEDIA. TIME ESTIMATED VIA RADAR. |
| Aug 10, 8:01 PM CDT | TSTM WND DMG | 6 Ese Bartlesville, OK | TREE DOWN ACROSS HWY 60 EB NEAR N 4000 RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 2:06 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1344 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted.
262
WUUS54 KTSA 110038
SVRTSA
OKC105-131-147-110130-
/O.NEW.KTSA.SV.W.0422.170811T0038Z-170811T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
738 PM CDT THU AUG 10 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northwestern Rogers County in northeastern Oklahoma...
Central Washington County in northeastern Oklahoma...
Southwestern Nowata County in northeastern Oklahoma...
* Until 830 PM CDT
* At 737 PM CDT, a severe thunderstorm was located 5 miles east of
Dewey, moving southeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations in or near the path include...
Bartlesville... Nowata...
Dewey... Delaware...
Talala... Wann...
New Alluwe... Watova...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows!
&&
LAT...LON 3659 9542 3646 9587 3683 9596 3693 9577
TIME...MOT...LOC 0037Z 324DEG 31KT 3682 9583
HAIL...1.00IN
WIND...70MPH
$$4 follow-up statements
992
WWUS54 KTSA 110048
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
748 PM CDT THU AUG 10 2017
OKC105-131-147-110130-
/O.CON.KTSA.SV.W.0422.000000T0000Z-170811T0130Z/
Rogers OK-Washington OK-Nowata OK-
748 PM CDT THU AUG 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN ROGERS...SOUTHEASTERN WASHINGTON AND SOUTHWESTERN
NOWATA COUNTIES...
At 747 PM CDT, a severe thunderstorm was located 8 miles west of
Delaware, moving southeast at 35 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations in or near the path include...
Bartlesville... Nowata...
Dewey... Delaware...
Talala... New Alluwe...
Watova...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage across Washington County to the east of Highway 75. SEEK
SHELTER NOW inside a sturdy structure and stay away from windows.
&&
LAT...LON 3659 9542 3646 9587 3680 9595 3689 9574
TIME...MOT...LOC 0047Z 325DEG 30KT 3675 9578
HAIL...1.25IN
WIND...70MPH
$$662
WWUS54 KTSA 110059
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
759 PM CDT THU AUG 10 2017
OKC105-131-147-110130-
/O.CON.KTSA.SV.W.0422.000000T0000Z-170811T0130Z/
Rogers OK-Washington OK-Nowata OK-
759 PM CDT THU AUG 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN ROGERS...SOUTHEASTERN WASHINGTON AND SOUTHWESTERN
NOWATA COUNTIES...
At 759 PM CDT, a severe thunderstorm was located 4 miles west of
Nowata, moving southeast at 40 mph.
HAZARD...75 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations in or near the path include...
Nowata... Delaware...
Talala... New Alluwe...
Watova...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
&&
LAT...LON 3659 9542 3646 9587 3674 9588 3685 9570
TIME...MOT...LOC 0059Z 320DEG 37KT 3669 9571
HAIL...1.25IN
WIND...70MPH
$$137
WWUS54 KTSA 110104
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
804 PM CDT THU AUG 10 2017
OKC147-110113-
/O.CAN.KTSA.SV.W.0422.000000T0000Z-170811T0130Z/
Washington OK-
804 PM CDT THU AUG 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area...therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern Oklahoma.
LAT...LON 3659 9542 3648 9581 3671 9581 3681 9566
TIME...MOT...LOC 0103Z 327DEG 31KT 3662 9572
$$
OKC105-131-110130-
/O.CON.KTSA.SV.W.0422.000000T0000Z-170811T0130Z/
Rogers OK-Nowata OK-
804 PM CDT THU AUG 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN ROGERS AND SOUTHWESTERN NOWATA COUNTIES...
At 803 PM CDT, a severe thunderstorm was located 3 miles west of
Watova, moving southeast at 35 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and golf ball size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations in or near the path include...
Nowata... Delaware...
Talala... New Alluwe...
Watova...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.
&&
LAT...LON 3659 9542 3648 9581 3671 9581 3681 9566
TIME...MOT...LOC 0103Z 327DEG 31KT 3662 9572
HAIL...1.75IN
WIND...80MPH
$$513
WWUS54 KTSA 110119
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
819 PM CDT THU AUG 10 2017
OKC105-131-110130-
/O.CON.KTSA.SV.W.0422.000000T0000Z-170811T0130Z/
Rogers OK-Nowata OK-
819 PM CDT THU AUG 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN ROGERS AND SOUTHWESTERN NOWATA COUNTIES...
At 819 PM CDT, a severe thunderstorm was located 3 miles east of
Talala, moving southeast at 30 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations in or near the path include...
Nowata... Delaware...
Talala... New Alluwe...
Watova...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. This storm has produced widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
&&
LAT...LON 3659 9542 3648 9581 3671 9581 3681 9566
TIME...MOT...LOC 0119Z 320DEG 27KT 3653 9563
HAIL...1.25IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:48 PM CDT, 50 minutes earlier.
Area forecast discussion, Aug 10, 6:48 PM CDT, 50 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 648 PM CDT Thu Aug 10 2017 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Scattered showers and thunderstorms will remain possible mainly over far Northeast Oklahoma this evening...while the majority of ongoing activity in Central Oklahoma remains west of the CWA. Additional thunderstorms are expected late tonight into Friday as a MCS is forecast to move into the CWA ahead of a frontal boundary approaching from the northwest. Periods of MVFR conditions and gusty winds will be possible within the thunderstorms...with continued MVFR periods possible behind the leading line of storms. By Friday afternoon...conditions look to lift back to VFR over the CWA from north to south. Some scattered convection will continue to be possible Friday afternoon and will carry Prob30 groups. && .PREV DISCUSSION... /Issued 319 PM CDT Thu Aug 10 2017/ DISCUSSION... An active period of weather is set to begin across eastern Oklahoma and western Arkansas. Several rounds of showers and thunderstorms are anticipated through the middle of next week with heavy rainfall and flooding an increasing concern. Will hold off on issuing a Flash Flood Watch at this time but one will more than likely be needed. Thunderstorm chances will ramp up this evening and overnight as a thunderstorm complex now gaining steam across northwest Oklahoma spreads into eastern Oklahoma. These storms will have the potential to be severe with strong gusty winds and large hail the main concern. Locally heavy rain will also be of concern. This complex will likely fade as it moves into southeast Oklahoma later this evening as the storms move into the less favorable airmass. Additional thunderstorms are expected to develop near the frontal boundary across Kansas and spread into the area overnight and into Friday. The main concern overnight into Friday will be heavy rainfall. As we move into Friday and into next week, the frontal boundary that is currently across Kansas will sag into the area on Friday and stall near the Red River Friday night into Saturday. This front will then linger across the region into the middle of next week. This front along with a series of mid-level shortwaves will provide the lift necessary for several rounds of showers and thunderstorms across the region. As the ground becomes more saturated the threat for flooding will increase. Widespread rainfall totals during this time could be in the 4 to 6 inch range with locally higher amounts. There will continue to be a limited severe weather threat during this time with strong gusty winds the main concern. && .PRELIMINARY POINT TEMPS/POPS... TUL 72 84 70 83 / 90 70 50 60 FSM 74 85 72 86 / 60 70 40 60 MLC 73 85 71 86 / 70 60 60 60 BVO 70 84 68 82 / 90 50 20 60 FYV 69 81 66 82 / 60 70 40 60 BYV 68 82 66 82 / 60 60 20 50 MKO 72 83 70 83 / 80 70 50 60 MIO 69 83 68 82 / 80 50 20 50 F10 71 84 70 83 / 80 70 60 60 HHW 74 90 73 89 / 60 60 50 60 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION...20
Hazardous weather outlook, Aug 10, 5:00 PM CDT, 2 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
500 PM CDT Thu Aug 10 2017
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
500 PM CDT Thu Aug 10 2017
...ACTIVE PATTERN TO PERSIST INTO NEXT WEEK WITH PERIODS OF HEAVY
RAINFALL LIKELY...
...INCREASED SEVERE THUNDERSTORM POTENTIAL THIS EVENING AND
OVERNIGHT...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Evening and Tonight.
TORNADO.
RISK...Very Limited.
AREA...West of Highway 75 in Northeast and East Central Oklahoma.
ONSET...Ongoing.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Mainly Northeast and East Central Oklahoma.
ONSET...Ongoing.
FLASH FLOOD.
RISK...Limited.
AREA... Mainly Northeast and East Central Oklahoma.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Elevated.
AREA...Mainly Northeast and East Central Oklahoma.
ONSET...Ongoing.
DISCUSSION...
Strong to severe thunderstorms ongoing late this afternoon across
portions of western and central Oklahoma, as well as southern
Kansas, will continue to move to the east and southeast into
parts of northeast and east central Oklahoma by early evening.
Damaging wind gusts, large hail, and heavy downpours will be
possible. A very limited potential for tornadoes will also exist.
These storms are expected to decrease during the mid to late
evening as they move into slightly more stable air.
Additional thunderstorms are expected to develop through the
evening and into the overnight in the vicinity of a cold front
across parts of Kansas. These thunderstorms will move to the
southeast toward northeast Oklahoma and far northwest Arkansas
after midnight. The heavy rain and flash flood potential will be
increased with these thunderstorms. The strongest storms may also
pose a risk of damaging winds, especially if an organized complex
develops.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Possible.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY THROUGH SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY AND WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
EXTENDED DISCUSSION...
Daily rounds of thunderstorms are expected from Friday into the
weekend. While the details remain difficult to pinpoint, many
areas will see 3 to 5 inches of rain between Thursday and
Saturday night, with local amounts possibly approaching 10 inches.
At this time it appears the greatest potential for the heaviest
rain will be focused across east central Oklahoma although the
axis of heavy rain will likely shift as this system evolves and
the situation becomes more clear. The rain is likely to be
widespread enough to cause rises on a number of area creeks and
streams, with some local flash flooding possible at locations
receiving the fastest rain rates.
The threat for additional locally heavy rainfall will likely
continue in some areas through mid week as the pattern remains
favorable. Flooding of main stem rivers will ultimately become a
concern should forecast rainfall amounts materialize.
There will also be at least limited severe weather potential with
any organized storm complexes, mainly in the form of damaging
wind gusts.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency managers should closely follow later forecasts as details
are refined and be prepared for at least some severe weather and
flooding potential from Thursday evening through the weekend.
Flash Flood Watches will likely be issued for parts of the
forecast area, perhaps as early as tonight.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Aug 10, 6:57 PM CDT, 41 minutes before
Special Weather Statement National Weather Service Tulsa OK 657 PM CDT THU AUG 10 2017 OKZ054>056-110030- Osage OK-Nowata OK-Washington OK- 657 PM CDT THU AUG 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE...NORTHERN WASHINGTON AND NORTHWESTERN NOWATA COUNTIES UNTIL 730 PM CDT... At 656 PM CDT, a strong thunderstorm was located 4 miles west of Caney, moving southeast at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Bartlesville... Dewey... South Coffeyville... Copan... Wann... Hulah... Wah Sha She State Park... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A severe thunderstorm watch remains in effect until 900 PM CDT for northeastern Oklahoma. LAT...LON 3700 9554 3671 9606 3700 9619 TIME...MOT...LOC 2356Z 304DEG 29KT 3702 9601
Local storm report, Aug 10, 7:21 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
721 PM CDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND GST 1 SSE COPAN 36.88N 95.92W
08/10/2017 E70 MPH WASHINGTON OK TRAINED SPOTTER
&&
JDSLocal storm report, Aug 10, 7:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
733 PM CDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST 2 ENE COPAN 36.91N 95.89W
08/10/2017 M73 MPH WASHINGTON OK MESONET
&&
JDSLocal storm report, Aug 10, 7:36 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
736 PM CDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND GST 1 SE COPAN 36.89N 95.91W
08/10/2017 E70 MPH WASHINGTON OK AMATEUR RADIO
ESTIMATED THUNDERSTORM WIND GUST TO 70 MPH AT 900 RD AND
HWY 75.
&&
JDSLocal storm report, Aug 10, 7:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
737 PM CDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND GST 3 WSW WANN 36.90N 95.86W
08/10/2017 E70 MPH WASHINGTON OK TRAINED SPOTTER
&&
PMMLocal storm report, Aug 10, 7:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
738 PM CDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 2 SE COPAN 36.88N 95.90W
08/10/2017 WASHINGTON OK AMATEUR RADIO
TREE BRANCHES DAMAGED/BROKEN NEAR 1100 RD AND HWY 75.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:09 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 36 min |
| Aug 10, 7:46 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 29 min |
| Aug 10, 8:09 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 51 min |
| Aug 10, 8:15 PM CDT | Special Weather Statement | TSA | Osage | 30 min |
| Aug 10, 8:55 PM CDT | Special Weather Statement | TSA | Mayes | 35 min |
| Aug 10, 9:42 PM CDT | Special Weather Statement | TSA | Mayes | 33 min |
| Aug 10, 10:15 PM CDT | Special Weather Statement | TSA | Mayes | 30 min |
| Aug 11, 2:01 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 7 hr |
| Aug 11, 3:45 AM CDT | Special Weather Statement | TSA | Pawnee | 45 min |
| Aug 11, 3:55 AM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| Aug 11, 3:58 AM CDT | Special Weather Statement | TSA | Washington | 47 min |
| Aug 11, 4:05 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 40 min |
| Aug 11, 4:19 AM CDT | Areal Flood Advisory | TSA | Tulsa | 3 hr |
| Aug 11, 4:22 AM CDT | Special Weather Statement | TSA | Tulsa | 38 min |
| Aug 11, 5:29 AM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.